Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Operator equation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2417

  • Page / 97

Selection :

  • and

Complementary variational principles and variational-iterative principles with geometrical interpretationsBURROWS, B. L; CORE, P. W.Journal of mathematical analysis and applications. 1984, Vol 98, Num 1, pp 99-110, issn 0022-247XArticle

Uncertainty in the solution of linear operator equationsLINZ, P.BIT (Nordisk Tidskrift for Informationsbehandling). 1984, Vol 24, Num 1, pp 92-101, issn 0006-3835Article

On the factorization of certain kernels arising in functional equations of the Wiener-Hopf typeKOBAYASHI, K.Journal of the Physical Society of Japan. 1984, Vol 53, Num 9, pp 2885-2898, issn 0031-9015Article

On integral inequalities associated with a linear operator equationSUBRAHMANYAM, M. B.Proceedings of the American Mathematical Society. 1984, Vol 92, Num 3, pp 342-346, issn 0002-9939Article

Intrinsic solution to the n-dimensional tensor equation Σr=1mUm-rXUr-1=CGUO ZHONG-HENG; LI JIAN-BO; XIAO HENG et al.Computer methods in applied mechanics and engineering. 1994, Vol 115, Num 3-4, pp 359-364, issn 0045-7825Article

A partial integration formula for product integrals of unbounded operator-valued functionsHUGHES, R. J.Proceedings of the American Mathematical Society. 1986, Vol 96, Num 3, pp 455-461, issn 0002-9939Article

Positive solutions to operator equations AXB = CLAURA ARIAS, M; CELESTE GONZALEZ, M.Linear algebra and its applications. 2010, Vol 433, Num 6, pp 1194-1202, issn 0024-3795, 9 p.Article

Positive solutions to a system of adjointable operator equations over Hilbert C*-modulesWANG, Qing-Wen; DONG, Chang-Zhou.Linear algebra and its applications. 2010, Vol 433, Num 7, pp 1481-1489, issn 0024-3795, 9 p.Article

The exact solutions of a kind of nonlinear operator equationsMING GEN CUI; LI HONG YANG.Applied mathematics and computation. 2005, Vol 167, Num 1, pp 607-615, issn 0096-3003, 9 p.Article

Conjugate stress of strain E(3) = 1/3(U3-I)DUI, G; REN, Q.Mechanics research communications. 1999, Vol 26, Num 5, pp 529-534, issn 0093-6413Article

Asymptotic equivalence of ordinary and operator-differential equationsSIMEONOV, P. S; BAINOV, D. D.Bulletin of the Australian Mathematical Society. 1987, Vol 35, Num 3, pp 415-425, issn 0004-9727Article

A general equivalence theorem in the theory of discretization methodsSANZ-SERNA, J. M; PALENCIA, C.Mathematics of computation. 1985, Vol 45, Num 171, pp 143-152, issn 0025-5718Article

Multigrid methods for vibrational problems: general theory for the V-cycleMCCORMICK, S. F.SIAM journal on numerical analysis. 1985, Vol 22, Num 4, pp 634-643, issn 0036-1429Article

Some homogenization results for strongly nonlinear equationsGIACHETTI, D.Nonlinear analysis. 1984, Vol 8, Num 10, pp 1201-1214, issn 0362-546XArticle

Rotation of quantum liquid without singular vortex linesGREENBERG, Yakov; ZELEVINSKY, Vladimir.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 3, issn 1751-8113, 035001.1-035001.14Article

On operator and integral equations with discontinuous right-hand sideHEIKKILA, S.Journal of mathematical analysis and applications. 1989, Vol 140, Num 1, pp 200-217, issn 0022-247XArticle

On the solvability of abstract operator equations involving compact perturbations of m-accretive operatorsKARTSATOS, A. G.Nonlinear analysis. 1987, Vol 11, Num 9, pp 997-1004, issn 0362-546XArticle

A mesh-independence principle for operator equations and their discretizationsALLGOWER, E. L; BOHMER, K; POTRA, F. A et al.SIAM journal on numerical analysis. 1986, Vol 23, Num 1, pp 160-169, issn 0036-1429Article

Boundary problems for Riccati and Lyapunov equationsJODAR, L.Proceedings of the Edinburgh Mathematical Society. 1986, Vol 29, Num 1, pp 15-21, issn 0013-0915Article

The iterative solution of the equation f∈X+TX for a monotone operator T in Lp spacesCHIDUME, C. E.Journal of mathematical analysis and applications. 1986, Vol 116, Num 2, pp 531-537, issn 0022-247XArticle

Spectral properties of finite-dimensional perturbed linear semigroupsDESCH, W; SCHAPPACHER, W.Journal of differential equations (Print). 1985, Vol 59, Num 1, pp 80-102, issn 0022-0396Article

Multiparameter bifurcation problems and topological degreeCANTRELL, R. S.Journal of differential equations (Print). 1984, Vol 52, Num 1, pp 39-51, issn 0022-0396Article

Asymptotic convergence rate of Arcangeli's methode for ill-posed problemsGROETSCH, C. W; SCHOCK, E.Applicable analysis (Print). 1984, Vol 18, Num 3, pp 175-182, issn 0003-6811Article

On an iterative algorithm of order 1.839... for solving nonlinear operator equationsPOTRA, F.-A.Numerical functional analysis and optimization. 1984, Vol 7, Num 1, pp 75-106, issn 0163-0563Article

On the convergence region for decomposition solutionsADOMIAN, G.Journal of computational and applied mathematics. 1984, Vol 11, Num 3, pp 379-380, issn 0377-0427Article

  • Page / 97